Hey! I've been on the microgynon pill for nearly 3 years now, with usually no problems. In the past month I've not missed any days and have taken them around the same time, but for some reason I started bleeding 2 days before my 'week free' was meant to start, it's very light and I do not have the usual symptoms I experience with a period- stomach pains, headaches etc. I have now started my 'week off' and am so far still experiencing this light bleeding. I am just wondering if anyone else has experienced this? I don't think I'm pregnant as I've been consistent and careful with taking the pill, but I would have thought after so many years of taking the pill I wouldn't be experiencing any problems like this now :s any ideas or responses would be welcome
Hello i had same problem and have no idea why.I was on pill for 3 years too.Only this month i started bleeding a week before my week free,and it was very light too,also for about 7 days.after 7 days i started bleeding alot for another 3 days.No idea why as i have not missed the pill.Now im waiting what is gonna happen next month.I have checked and im not pregnant. good luck
From what I have read, women who have been on the pill for several months or even several years may experience a gradual thinning of their uterine lining. This is actually one of the ways in which the pill prevents pregnancy - it begins to make your uterine lining too thin to hold onto a fertilized egg IF you were ever to ovulate and conceive.
Also, most people say this is NOT at all a sign that your pills have not been working at doing what they're supposed to - mainly, preventing ovulation - but it may mean that your estrogen/progesterone levels are slightly out of whack and therefore might be having a harder time holding onto your lining before it's time to "let it go"!
I have been experiencing bleeding a few days before my inactive week on and off for the past year (I started BC about 16 months ago.) I'm going to my gynecologist and I am going to hopefully see if I can switch pills to something with a better estrogen/progesterone ratio for my body.
hey i been on Microgynon 30 now since august/spetember and have had no problems until the past few months, the month before last i woz ill so that gave me a days break and i started having an early bleed, the next month was normal but now this month again i am bleeding ever so lightly but i still have 3days untill my 7 day break. im hoping this is normal as i cant see any reason, i have been taking my pill at almost spot on the same time everyday when i get up.
ive been taking microgyon 30 for nearly 3 weeks now, i started taking it as suggested on the first day of my period, have taken it everyday at the same time, but am still bleeding... is this normal? i went to the nurse at the clinic and was told not to be concerned but im wondering if i should just stop taking it on my ''week break''?? which will be in 3 days.
same just happened to me, been on the pill for about a year and a half, never happened to me before, i've still got 5 pill days left. Bit confused, especially in that i've got different symptoms - it feels like a period, but slightly less painful, i've still got slight cramps though. I was a bit unwell earlier this month, and due to running out of pills i started this pack 3 days later than i would have normally, i'm just a bit confused.